# SDR ASAA2019101193984

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 13,766 hours, 4,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM AIR DOOR FULL OPEN (BLUE) LIGHT ILLUMINATED AT CRUISE FL 340. NOTICED IT ABOUT ONE HOUR AND 30 MINUTES INTO THE FOUR HOUR THIRTY SEVEN MINUTE FLIGHT. REMAINED ILLUMINATED ALL FLIGHT. GROUNDED - YES. COULD NOT DUPLICATE. ACCOMPLISHED B737-900 FIM 21-51 TASK 803. FOUND TO BE AN INTERMITTENT FAULT.
